# SDR C2XA05CLO15

- Difficulty date: March 11, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 14,964 hours, 13,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2322 THE CREW REPORTED THE MID CABIN EMERGENCY LIGHTS NOT ILLUMINATING DURING PREFLIGHT TEST.  MAINTENANCE REPLACED THE CENTER CABIN EMERGENCY LIGHTING INVERTER AND OPERATIONAL CHECKS GOOD.
